Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had thyroid killed with radioactive iodine. Have high BP. Increased medication. Recommendations?

I had my thyroid killed w/radioactive iodine in Jan. of 13. now i'm not on anything and my doctor is waiting til my levels are right to go on sinthyroid i guess. but my blood pressure went sky high and i feel terrible. he increased my blood pressure meds. my guestion is should i look for some else or is he doing the right thing. i'm really upset about the whole thing. i had over active thyroid for about a tear and a half.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

There may not be any relation between the two.
The pressure rise might be incidental / whatever it is, it needs strict control.
You have not stated your personal habits, family history or co-morbidities, even age, gender...which could have an influence on the diagnosis and outcome...You have not even said what is the actual pressure!

Hypothyroidism will eventually emerge from the ablation / treatment has to be started and titrated over a period of time...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor